# SDR QXEA2008103000750

- Difficulty date: July 11, 2008
- Submitted: October 30, 2008
- Operation: Air carrier
- Aircraft: N612QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10042
- Aircraft time: 17,606 hours, 12,671 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - C4 - LT OUTBOARD SEAT TRACK HAS CORROSION ON TRACK AT APPROX FS 708.00.  BLENDED OUT CORROSION AND FOUND TO BE OUT OF LIMITS PER REO 670-53-00-013.  REMOVED TRACK IAW CRJ 700 MM 53-00-49-000-801-A02 PARA 3A-D (1) (B).  INSTALLED NEW TRACK IAW CRJ 700 AMM 53-00-49-400-801A02 PARA 6A-D (1) (B) & E (1).
